# SDR R61A2024100400443

- Difficulty date: September 12, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N657RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 170000115
- Aircraft time: 47,933 hours, 30,542 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17012476403
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(MAJOR) CRACK ON LH OMEGA BEAM CLIP NUT HOLE AT FR47 AND FR49. REPAIRED IAW ETD2024-170-024832
